# SDR GTIA050258

- Difficulty date: September 21, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT PYLON T/E ATTACHED ANGLE IS CRACKED APPROX 16 INCHES FROM T/E ROOT.  REMOVED DAMAGE AREA.  FABRICATED REPAIR.  TREATED, PRIMED AND INSTALLED REPAIR ANGLE.  (M)
